# SDR IPXA2025090405528

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 35,017 hours, 21,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS VERY DIFFICULT TO OPEN.  ADJUSTED AND CLEANED L1 DOOR SEAL AND DOOR LINING REF. AMM 52-12-00.  DOOR OPS CHECKS NORMAL.
